# SDR USAA2013032700015

- Difficulty date: March 21, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 11,156 hours, 9,403 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON RIGHT SEAT TRACK BETWEEN FR12 & FR18, RBL10.75.  REPLACED SEAT TRACK BETWEEN FR12 & FR18, RBL 10.75 IAW EMBRAER 190 SRM II 51-40-02, 51-43-02, 51-43-01 & 51-41-01.
